# SDR HALA20250127035

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 20,283 hours, 4,220 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,508 hours, 2,930 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE #2 FAN BLADE #5 LEADING EDGE DAMAGE FOUND. REMOVED AND REPLACED ENG #2 FAN BLADE #5 PER AMM: 72-11-03. FUNCTIONAL TES (FAN BLADE BALANCE) GOOD PER AMM: 71-00-00-710-807-A. OKAY FOR SERVICE.
